# SDR SWIA201230841

- Difficulty date: May 26, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 23,019 hours, 18,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT AT EMERGENCY EXIT IS OUT.  (FLT 4522)  REPLACED EMERGENCY BATTERY INVERTER NR 2 IN REFERENCE TO AMM.
